Average value of the Euler function on binary palindromes

William D. Banks, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

Abstract

We study values of the Euler function ϕ(n) taken on binary palindromes of even length. In particular, if B₂l denotes the set of binary palindromes with precisely 2l binary digits, we derive an asymptotic formula for the average value of the Euler function on B₂l.
Original languageEnglish
Pages (from-to)95-101
Number of pages7
JournalBulletin of the Polish Academy of Sciences. Mathematics
Volume54
Issue number2
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Average value of the Euler function on binary palindromes'. Together they form a unique fingerprint.

Cite this